Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 28, NWS Quad Cities, IA

May 25, 2018Buchanan County, Delaware County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at May 25, 2018, 10:26 PM CDT for Buchanan County, Delaware County, Iowa. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2018, 10:26 PM CDT (03:26 UTC)
Expired
May 25, 2018, 11:00 PM CDT
In force
34 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Buchanan County, IA, Delaware County, IA

The radar

The Quad Cities radar (KDVN), 116 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:50 PM CDTHAIL 0.753 Nw Ryan, IADELAYED REPORT VIA SOCIAL MEDIA. THE DURATION OF THE HAIL EVENT WAS 2 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2018-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2018-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

893 
WUUS53 KDVN 260326
SVRDVN
IAC019-055-260415-
/O.NEW.KDVN.SV.W.0028.180526T0326Z-180526T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
1026 PM CDT FRI MAY 25 2018

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Buchanan County in northeastern Iowa...
  Southwestern Delaware County in northeastern Iowa...

* Until 1115 PM CDT.

* At 1025 PM CDT, a severe thunderstorm was located over Masonville,
  or 9 miles west of Manchester, moving southeast at 15 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Manchester, Winthrop, Ryan, Masonville, Monti, Coffins Grove Park,
  Winthrop Golf Course, Robinson, Baileys Ford Park, Manchester
  Airport and Turtle Creek Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4237 9130 4229 9147 4230 9163 4246 9178
      4258 9160
TIME...MOT...LOC 0325Z 320DEG 14KT 4247 9163 

HAIL...1.00IN
WIND...<50MPH
 
$$

Speck
4 follow-up statements
850 
WWUS53 KDVN 260340
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1040 PM CDT FRI MAY 25 2018

IAC019-260349-
/O.CAN.KDVN.SV.W.0028.000000T0000Z-180526T0415Z/
Buchanan IA-
1040 PM CDT FRI MAY 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUCHANAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4236 9131 4229 9146 4230 9154 4230 9159
      4232 9160 4246 9160 4251 9152
TIME...MOT...LOC 0339Z 321DEG 17KT 4241 9157 

$$

IAC055-260415-
/O.CON.KDVN.SV.W.0028.000000T0000Z-180526T0415Z/
Delaware IA-
1040 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN DELAWARE COUNTY...

At 1039 PM CDT, a severe thunderstorm was located near Masonville, or
7 miles southwest of Manchester, moving southeast at 20 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Manchester, Ryan, Coffins Grove Park and Robinson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4236 9131 4229 9146 4230 9154 4230 9159
      4232 9160 4246 9160 4251 9152
TIME...MOT...LOC 0339Z 321DEG 17KT 4241 9157 

HAIL...1.00IN
WIND...<50MPH
 
$$

Speck
009 
WWUS53 KDVN 260347
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1047 PM CDT FRI MAY 25 2018

IAC055-260415-
/O.CON.KDVN.SV.W.0028.000000T0000Z-180526T0415Z/
Delaware IA-
1047 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN DELAWARE COUNTY...

At 1047 PM CDT, a severe thunderstorm was located near Ryan, or 8
miles southwest of Manchester, moving southeast at 15 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Ryan and Robinson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4235 9139 4229 9146 4230 9154 4230 9159
      4232 9160 4241 9160 4244 9151
TIME...MOT...LOC 0347Z 320DEG 14KT 4239 9154 

HAIL...1.00IN
WIND...<50MPH
 
$$

Ervin
336 
WWUS53 KDVN 260353
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1053 PM CDT FRI MAY 25 2018

IAC055-260415-
/O.CON.KDVN.SV.W.0028.000000T0000Z-180526T0415Z/
Delaware IA-
1053 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN DELAWARE COUNTY...

At 1053 PM CDT, a severe thunderstorm was located over Ryan, or 9
miles south of Manchester, moving southeast at 15 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Ryan and Robinson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4235 9139 4229 9146 4230 9154 4230 9159
      4232 9160 4239 9157 4241 9150
TIME...MOT...LOC 0353Z 320DEG 15KT 4236 9152 

HAIL...1.00IN
WIND...<50MPH
 
$$

Ervin
951 
WWUS53 KDVN 260400
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1100 PM CDT FRI MAY 25 2018

IAC055-260410-
/O.CAN.KDVN.SV.W.0028.000000T0000Z-180526T0415Z/
Delaware IA-
1100 PM CDT FRI MAY 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DELAWARE COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.

LAT...LON 4235 9139 4229 9146 4230 9154 4230 9159
      4232 9160 4239 9157 4241 9150
TIME...MOT...LOC 0358Z 320DEG 14KT 4234 9149 

$$

Ervin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:03 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, May 25, 6:03 PM CDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
603 PM CDT Fri May 25 2018

.UPDATE...
Issued at 553 PM CDT Fri May 25 2018

Early evening update for near term pops and weather to reflect
recent radar and model trends. The Namnest is more aggressive in
driving storms southward into the forecast area, most widespread
along the western fringe where the instability gradient is. Cannot
discount some marginally severe hail and wind gusts near 60 mph.
Limiting factors are weak deep layer shear and a less unstable
environment than central Iowa.

&&

.SYNOPSIS...
Issued at 315 PM CDT Fri May 25 2018

Scattered thunderstorms east of the MS River were moving rather
slowly from the northeast. Some of these storms have produced
heavy rainfall, gusty winds and small hail. This is occurring in
the axis of 1.80 inch PWAT's and decent moisture convergence. Mid
afternoon temperatures ranged from the mid 70s to the mid 80s.

&&

.SHORT TERM...(This Evening through Saturday)
ISSUED AT 315 PM CDT Fri May 25 2018

Forecast focus on thunderstorm chances tonight then hot and humid
on Saturday.

Tonight: Short wave in sw MN with a stronger wave coming out of ND
was seen on water vapor movie loops. This will provide the forcing
as a surface trough pushes southeast into the area. At this time,
the stronger forcing/better shear looks to remain north of the
cwa where SPC has a slight risk of severe storms. In our area, a
marginal risk exists through this evening. Some of the stronger
storms may produce one inch hail and 60 mph winds, along with
heavy rainfall. Some of the models insist on a line of storms
entering our northern cwa early this evening and then pushing
southeast as the evening progresses, but this remains to be seen.
For now thinking coverage will be scattered so have kept pops in
the 30-40 percent range. Deep layer shear looks weak with CAPES
about 3000 j/kg but the threat of significant severe appears low.
The showers and storms should end after midnight. Minimum
temperatures will be in the mid to upper 60s.

Saturday: Mostly sunny skies hot and humid weather is expected as
850 mb temperatures rise to around 20C. Some of the models suggest
isolated storms forming in our far southern cwa later in the
afternoon on the edge of the heat dome. Otherwise, highs will be
in the lower 90s with dewpoints in the upper 60s. This puts heat
index values in the mid 90s but not quite in the advisory criteria.
Nonetheless, precaution should be taken to prevent heat related illness.

.LONG TERM...(Saturday Night through Friday)
ISSUED AT 315 PM CDT Fri May 25 2018

Above normal temperatures and periodic, low confidence, chances for
thunderstorms rule the extended forecast. The upper level ridge
rebuilding over the region this weekend is progged to temporarily
flatten with the help of the potential phasing of the system lifting
out of the Gulf and a northern stream wave Wed and Thu. This will
bring the best chances for thunderstorms and a temporary suppression
temperatures that are looking to continue to average 10 to 15 degree
above normal temperatures through next week.

Saturday night through Memorial Day: Mid summer heat and humidity
levels, more typical of July than late May, will continue with highs
both days kept in the lower 90s and overnight lows only in the upper
60s. Slight chances for thunderstorms are mentioned in the far south
Saturday night and then in the north on Monday, based on a low
confidence blend of models.

Tuesday through Friday...Thunderstorm chances increase from late
Tuesday into Wed with the approach of a surface trough and low
confidence influence of the remnants of the tropical system passing
well to the southeast. This should place highs back to the 80s for
at least a couple days before possibly rebounding some with the
suggestion of a returning upper level ridge toward next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
ISSUED AT 553 PM CDT Fri May 25 2018

Confidence is low in near term trends regarding coverage and
timing of thunderstorms. High resolution models favor KDBQ/KCID
for storms later this evening, and have included a VCTS group at
those locations due to low confidence. Timing adjustments may be
needed through the evening. Chances for storms impacting KMLI/KBRL
are lower. Other than the impacts from higher intensity storms,
expect VFR conditions with a southwest breeze under 10 kts.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...RP Kinney
SYNOPSIS...Haase
SHORT TERM...Haase
LONG TERM...Sheets
AVIATION...RP Kinney
Hazardous weather outlook, May 25, 11:40 AM CDT, 10 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
1140 AM CDT Fri May 25 2018

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-261645-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
1140 AM CDT Fri May 25 2018

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The Storm Prediction Center has a marginal risk for severe
thunderstorms this afternoon and evening. Some of the storms may
produce gusty winds, small hail and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

During the Memorial Day holiday hot and humid conditions can be
expected. Heat indices will reach the mid 90s across the area
during the afternoon into the evening.

Thunderstorms are possible Tuesday into Wednesday next week. At
this time it is too soon to tell if any storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated this afternoon or tonight.

21

In the hours before

Local storm report, May 25, 8:30 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 PM CDT FRI MAY 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND GST     MANCHESTER              42.49N 91.46W
05/25/2018  E45 MPH          DELAWARE           IA   BROADCAST MEDIA

            VIA KGAN TV.

&&
Local storm report, May 25, 8:51 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
851 PM CDT FRI MAY 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     1 NNE ROCKDALE          42.48N 90.67W
05/25/2018                   DUBUQUE            IA   TRAINED SPOTTER

            TREE 1 FOOT IN DIAMETER SNAPPED IN THE
            WOODS.

&&
Special weather statement, May 25, 8:57 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
857 PM CDT FRI MAY 25 2018

ILC015-085-IAC019-045-055-061-097-105-113-260300-
Jo
Daviess-Carroll-Jackson-Buchanan-Dubuque-Jones-Delaware-Linn-Clinton-
857 PM CDT FRI MAY 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN JO
DAVIESS...NORTHERN CARROLL...JACKSON...SOUTHEASTERN BUCHANAN...
SOUTHERN DUBUQUE...JONES...SOUTHERN DELAWARE...NORTHEASTERN LINN AND
NORTHERN CLINTON COUNTIES UNTIL 1000 PM CDT...

At 856 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near St. Donatus to near Bernard to near
Quasqueton. Movement was southeast at 35 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Maquoketa, Anamosa, Galena, Mount Carroll, Monticello, Savanna,
Bellevue, Cascade, Farley, Lanark, Central City, Preston, Hanover,
Elizabeth, Olin, Coggon, Hopkinton, Sabula, Quasqueton and Delmar.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4243 9047 4211 8980 4193 9037 4195 9121
      4234 9176 4245 9176
TIME...MOT...LOC 0156Z 308DEG 32KT 4237 9048 4227 9089 4237 9172

Speck
Special weather statement, May 25, 9:42 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
942 PM CDT FRI MAY 25 2018

ILC015-161-195-IAC031-045-097-105-163-260330-
Rock Island-Whiteside-Carroll-Jackson-Cedar-Scott-Jones-Clinton-
942 PM CDT FRI MAY 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ROCK
ISLAND...WHITESIDE...CARROLL...SOUTHEASTERN JACKSON...NORTHEASTERN
CEDAR...NORTHERN SCOTT...SOUTHERN JONES AND CLINTON COUNTIES UNTIL
1030 PM CDT...

At 941 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Savanna to Charlotte to near Olin.
Movement was southeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Clinton, Morrison, Mount Carroll, Stanwood, Eldridge, DeWitt,
Camanche, Fulton, Savanna, Erie, Lanark, Garden Plain, Milledgeville,
Preston, Fairhaven, Albany, Princeton, Long Grove, Lowden and
Wheatland.

This includes Interstate 88 between mile markers 15 and 34.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4165 9004 4166 9094 4201 9132 4199 9052
      4220 9012 4220 9000 4202 8968 4193 8969
      4193 8963 4186 8963
TIME...MOT...LOC 0241Z 313DEG 35KT 4215 9009 4196 9047 4197 9118

Speck
Special weather statement, May 25, 9:52 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
952 PM CDT FRI MAY 25 2018

IAC019-055-260330-
Buchanan-Delaware-
952 PM CDT FRI MAY 25 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUCHANAN AND
NORTHWESTERN DELAWARE COUNTIES UNTIL 1030 PM CDT...

At 951 PM CDT, a strong thunderstorm was located near Lamont, or 13
miles east of Oelwein, moving southeast at 15 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Manchester, Edgewood, Lamont, Greeley, Aurora, Dundee, Delaware,
Masonville, Stanley, Oneida, Winthrop Golf Course, Delaware County
Fairgrounds, Manchester Airport, Coffins Grove Park, Twin Bridges
Park, Backbone State Park and Jakway Park.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4250 9129 4239 9155 4261 9185 4264 9182
      4265 9122
TIME...MOT...LOC 0251Z 302DEG 14KT 4267 9165

Speck
Special weather statement, May 25, 10:22 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1022 PM CDT FRI MAY 25 2018

IAC019-055-113-260400-
Buchanan-Delaware-Linn-
1022 PM CDT FRI MAY 25 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BUCHANAN...
SOUTHWESTERN DELAWARE AND NORTHEASTERN LINN COUNTIES UNTIL 1100 PM
CDT...

At 1021 PM CDT, a strong thunderstorm was located over Masonville, or
7 miles west of Manchester, moving southeast at 20 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Manchester, Winthrop, Coggon, Delhi, Ryan, Delaware, Masonville,
Winthrop Golf Course, Robinson, Delaware County Fairgrounds, Buffalo
Creek Park, Manchester Airport, Monti, Coffins Grove Park, Buck
Creek, Baileys Ford Park and Turtle Creek Park.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4243 9124 4230 9134 4223 9157 4245 9176
      4259 9159
TIME...MOT...LOC 0321Z 313DEG 15KT 4247 9161

Speck

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:02 PM CDTSpecial Weather StatementDVNBuchanan43 min
May 25, 7:23 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware, Dubuque52 min
May 25, 8:10 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware, Dubuque, Jackson50 min
May 25, 8:57 PM CDTSpecial Weather StatementDVNJackson, Jones63 min
May 25, 9:42 PM CDTSpecial Weather StatementDVNClinton48 min
May 25, 9:52 PM CDTSpecial Weather StatementDVNDelaware38 min
May 25, 10:22 PM CDTSpecial Weather StatementDVNDelaware38 min
May 25, 11:31 PM CDTSpecial Weather StatementDVNJefferson29 min
May 25, 11:39 PM CDTSpecial Weather StatementDVNDelaware51 min
May 25, 11:59 PM CDTSpecial Weather StatementDVNBenton46 min
May 26, 12:30 AM CDTSpecial Weather StatementDVNBenton, Iowa45 min
May 26, 12:35 AM CDTSevere Thunderstorm WarningDVNIowa40 min
May 26, 12:51 AM CDTSevere Thunderstorm WarningDVNBenton24 min
May 26, 1:07 AM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Linn38 min
May 26, 2:06 AM CDTSpecial Weather StatementDVNJefferson, Washington24 min
May 26, 4:09 PM CDTSpecial Weather StatementDVNKeokuk51 min
May 26, 5:03 PM CDTSpecial Weather StatementDVNLee42 min
May 26, 5:19 PM CDTSevere Thunderstorm WarningDVNLee27 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.